| Catalog Number |
DYNDTN1530 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during set up with the bd 92" iv gravity set 1 injection site a hole was discovered in the iv line.The following information was provided by the initial reporter: we were notified of a complaint from a customer stating iv line had a hole.
Additional Manufacturer Narrative
H.6.Investigation summary: a complaint of tubing having a hole was received from the customer.No product or photo was returned by the customer.The customer complaint of tubing defective/ damaged could not be verified due to the product not being returned for failure investigation.A device history record review for model dyndtn1530 lot number 22095132 was performed.The search showed that a total of (b)(4) units in 1 lot number were built on 06sep2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h.10.